# SDR GTIA2021072635892

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 14,355 hours, 6,183 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Row 17
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL350 FA SAID A STRONG ACETONE SMELL WAS COMING FROM ROW 17, WE FOLLOWED THE FUME CHECKLIST WHICH DID NOT HELP-AIR QUALITY REPORT INDICATED STRONG SMELL OF ACETONE AT ROW 17. NO ACETONE SMELL NOTICED BY MECHANICS. IAW AMM 21-00-00
